# SDR ASAA2020011731877

- Difficulty date: January 15, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,144 hours, 11,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ON RECALL. GROUNDED - YES. REMOVED & REPLACED NR 2 TCV, OPS CHECKED GOOD. THIS CLEARS MEL 21-32B.
